# SDR CALA2013050600275

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 47,436 hours, 15,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 947.5 HAS CORROSION AROUND AFT OTBD LAV FLOOR MOUNT.  REMOVED DAMAGED FLANGES OF UPPER TEE OF FLOORBEAM FROM RBL 38 TO RBL 59 AND INSTALLED REPAIR TEE, REPAIR ANGLES, TRAPS AND FILLERS REF SRM 53-70-51, REPAIR 5.
